# SDR AWXA200501461

- Difficulty date: November 19, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 58,207 hours, 40,680 cycles
- Engine: Ge CFM563B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6935352U14
- Condition: Cracked
- Location: Bs 727c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING C19 CHECK DISCOVERED STRINGER CLIP CRACKED, .25 INCHES IN LENGTH, AT BS 727C AND STRINGER 4L.  MAINTENANCE REMOVED STRINGER CLIP AND INSTALLED NEW CLIP AT BS 727C AND STRINGER 4L IAW SRM 51-40-02-G FIG 3, 8 AND 12.
